Generic Benadryl Allergy – Diphenhydramine (50mg) – 1000 Capsules | Home Health Care Stores

Health & Personal Care > Allergy, Sinus & Asthma > Top Rated






Price: $19.00

(as of 2014-11-08 03:04:35 PST)

FREE Shipping

Usually ships in 24 hours

Category: Health Care

Buying Choices

10 new from $13.18

(as of 2014-11-08 03:04:35 PST)




Subscribe to our mailing list

* indicates required







Generic Benadryl Allergy – Diphenhydramine (50mg) – 1000 Capsules by SDA LABORATORIES

Product View


See larger image and other views (with zoom)


Product Screenshots

Product Details

Manufacturer
SDA LABORATORIES
Brand
SDA LABORATORIES

Check All Offers Add to Wish List Customer Reviews

Features

  • Compare to the active ingredient in Benadryl Allergy
  • Strong effective allergy relief
  • Blocks histamine
  • Best value allergy medication

Description

Active Ingredient Diphenhydramine HCl 50 mg…………………anthistamine Uses Temporarily relieves the following symptoms due to common colds, hay fever or other upper respiratory allergies, runny nose, sneezing, itching nose or throat, itchy, watery eyes Warnings Do not exceed recommended dosage Ask a doctor if you have a breathing problem such as emphysema or chronic bronchitis, glaucoma, difficulty in urination due to enlargement of the prostate gland. Stop using this product and ask your doctor if, you are taking sedatives or tranquilizers, taking other products containing diphenhydramine ALCOHOL WARNING: Avoid alcoholic beverages when using this product When using this product:. – excitability may occur especially in children. – may increase drowsiness. – avoid alcoholic beverages · use caution when driving a motor vehicle or operating machinery If pregnant or breast feeding, ask your doctor before use Keep out of the reach of children. In case of accidental overdose, call a doctor or poison control center immediately. Directions. . . Age. Dosage. . . Adults and children 12 years & older          . 1 CAPSULE every 4-6 HOURS; not exceeding 6 CAPSULES in 24 hours. . . Children under 6 years of age . Consult a doctor. . . . Other Information – Store in a cool, dry place at controlled room temperature 15-30°C (59-86°F) – Protect from moisture – Store in original container for better identification – Use by expiration date on package Inactive Ingredients Croscarmellose Sodium, D&C Red #27, FD&C Yellow #6, Hypromellose, Lactose, Magnesium Stearate, Microcrystalline Cellulose, Silicon Dioxide, Stearic Acid, Titanium Dioxide Questions? For help with your product, please call the Marlex Pharmaceuticals Customer Care Service Center at 1-866-820-7381…

Similar Products

Generic Benadryl Allergy – Diphenhydramine (25mg) – 1000 Capsules
Compare to Dramamine® 50 Mg. Tablets, Dimenhydrinate Tablets for Nausea, Dizziness and Vomiting – 100..
Milk-Bone Original Senior Dog Biscuits, 20-Ounce, Pack of 4
Good Sense Naproxen Sodium Caplets, 220 mg, 400 Count
Kirkland Signature Extra Strenth Pain Reliever- 500 Tablets

Comments




Become a fan of Home Health Care Stores on Facebook for the inside scoop on the latest and best selling health products.